# SDR CALA2014071400910

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6002304
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 727B RBL 24.75 BOTH FLANGES HAVE TWO HOLES WITH NO EDGE DISTANCE.  SEE WIPS FOR DETAILS OF WORK ACCOMPLISHED.  TRIMMED OUT CRACKED FLANGE OF SEAT TRACK & INSTALLED REPAIR SPLICES, STRAPS, FILLERS & MODIFIED REPLACEMENT STRAP IAW ECRA 5320-02274.
